Alert archive / Utah / Flash Flood Warnings in 2015

Flash Flood Warning 36, NWS Salt Lake City, UT

July 8, 2015Davis County, Salt Lake County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Jul 8, 2015, 11:32 PM MDT for Davis County, Salt Lake County, Utah. It was in force for 118 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2015, 11:32 PM MDT (05:32 UTC)
Expired
Jul 9, 2015, 1:30 AM MDT
In force
118 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

Counties Davis County, UT, Salt Lake County, UT

The radar

The Salt Lake City radar (KMTX), 65 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 12:57 AM MDTFLASH FLOODCenterville, UTFLOODING AT SEVERAL LOCATIONS IN CENTERVILLE, INCLUDING INTERSTATE 15 AND PARRISH LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 85 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 5.5 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WGUS55 KSLC 090535
FFWSLC
UTC011-035-090730-
/O.NEW.KSLC.FF.W.0036.150709T0532Z-150709T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1132 PM MDT WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SALT LAKE COUNTY IN UTAH...
  SOUTHEASTERN DAVIS COUNTY IN UTAH...

* UNTIL 130 AM MDT
    
* AT 1132 PM MDT...DOPPLER RADAR INDICATED HEAVY RAIN FROM 
  THUNDERSTORMS OVER NORTHERN SALT LAKE COUNTY AND INTO DAVIS 
  COUNTY. RADAR ESTIMATES INDICATE THAT UP TO TWO INCHES OF RAIN 
  HAVE ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SALT LAKE CITY...WEST VALLEY CITY...MURRAY...BOUNTIFUL... 
  FARMINGTON...SOUTH SALT LAKE...NORTH SALT LAKE... 
  CENTERVILLE...WOODS CROSS AND WEST BOUNTIFUL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4097 11180 4096 11182 4091 11180 4084 11188
      4068 11185 4068 11203 4091 11192 4101 11191

$$

LC
2 follow-up statements
636 
WGUS75 KSLC 090638
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1229 AM MDT THU JUL 9 2015

UTC011-035-090730-
/O.CON.KSLC.FF.W.0036.000000T0000Z-150709T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALT LAKE UT-DAVIS UT-
1229 AM MDT THU JUL 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MDT FOR
CENTRAL SALT LAKE AND SOUTHEASTERN DAVIS COUNTIES...

AT 1229 AM MDT...DOPPLER RADAR INDICATED UP TO TWO INCHES OF RAIN 
HAS FALLEN ACROSS THE WARNED AREA. THERE HAVE BEEN REPORTS OF 
FLOODING AFFECTING SOME ROADWAYS IN THE NORTHERN PORTIONS OF THE 
SALT LAKE VALLEY AS WELL AS AREAS NEAR BOUNTIFUL. RUNOFF FROM THE 
EARLIER HEAVY RAIN WILL CONTINUE TO AFFECT THE AREA THROUGH LATE 
TONIGHT.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...MURRAY...BOUNTIFUL... 
FARMINGTON...SOUTH SALT LAKE...NORTH SALT LAKE... 
CENTERVILLE...WOODS CROSS AND WEST BOUNTIFUL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4097 11180 4096 11182 4091 11180 4084 11188
      4068 11185 4068 11203 4091 11192 4101 11191

$$

LC
358 
WGUS75 KSLC 090724
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
121 AM MDT THU JUL 9 2015

UTC011-035-090731-
/O.EXP.KSLC.FF.W.0036.000000T0000Z-150709T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALT LAKE UT-DAVIS UT-
121 AM MDT THU JUL 9 2015

...THE FLASH FLOOD WARNING FOR CENTRAL SALT LAKE AND SOUTHEASTERN
DAVIS COUNTIES WILL EXPIRE AT 130 AM MDT...

RUNOFF FROM EARLIER PRECIPITATION HAS DIMINISHED GREATLY AND THE 
THREAT OF ADDITIONAL FLOODING HAS ENDED. THEREFORE...THE FLASH FLOOD 
WARNING HAS BEEN ALLOWED TO EXPIRE. MONITOR NOAA WEATHER RADIO OR 
LOCAL TELEVISION OR RADIO FOR THE LATEST WEATHER INFORMATION.

LAT...LON 4097 11180 4096 11182 4091 11180 4084 11188
      4068 11185 4068 11203 4091 11192 4101 11191

$$

LC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 10:18 PM MDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 8, 10:18 PM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1018 PM MDT WED JUL 8 2015

.SYNOPSIS...ABUNDANT MOISTURE ALONG WITH A WEAK WEATHER DISTURBANCES
MOVING THROUGH NORTHERN UTAH WILL CONTINUE TO GENERATE SHOWERS AND
THUNDERSTORMS ACROSS NORTHERN UTAH THROUGH LATE TONIGHT. A DRIER
SOUTHWESTERLY FLOW DEVELOPS FOR TOMORROW. A BROAD UPPER LOW WILL
LIFT THROUGH THE WESTERN GREAT BASIN LATE IN THE WEEK.

&&

.DISCUSSION...STILL QUITE A BIT OF ACTIVE WEATHER ACROSS NORTHERN
UTAH THIS EVENING AHEAD OF A WEAK SHORTWAVE DISTURBANCE LIFTING
NORTH ACROSS WESTERN UTAH. IN ADDITION...SPC MESOANALYSIS SHOWS
SBCAPE 1000-1500J/KG OVER MUCH OF NORTHWEST UTAH. THESE WILL COMBINE
TO KEEP AN AREA OF LOCALLY STRONG THUNDERSTORMS ACROSS NORTHERN UTAH
THROUGH LATE TONIGHT...UNTIL THE WAVE EXITS THE AREA WELL AFTER
MIDNIGHT. MEANWHILE...THUNDERSTORMS ARE DIMINISHING ACROSS SOUTHERN
UTAH AS DRIER AIR SPREAD IN FROM THE SOUTHWEST. THE DRIER AIR WILL
CONTINUE SPREADING NORTH ACROSS MUCH OF WESTERN UTAH TOMORROW.

UPDATED FORECAST EARLIER THIS EVENING MAINLY TO BOOST EVENING
POPS/SKY.

&&

.AVIATION...SHOWERS MOVING IN FROM THE SOUTH THROUGH AROUND 07 OR
08Z WILL LIKELY BRING A LOWERING OF CIGS TO NEAR 6000FT AGL OR LESS
DURING THAT TIMEFRAME. WINDS ARE ALSO EXPECTED TO TEMPORARILY EXCEED
30MPH FROM THE SOUTH OR SOUTHWEST THROUGH AROUND 06Z. THERE IS A 20
PERCENT CHANCE OF MVFR CONDITIONS IN THE HEAVIER SHOWERS. AFTER
08Z...CIGS WILL GRADUALLY RISE AS VFR CONDITIONS WILL PREVAIL WITH
THE STORMS CLEARING OUT OF THE AREA. WINDS MAY BE ERRATIC FOR
AWHILE...BUT SHOULD SETTLE BACK TO A SOUTHERLY DIRECTION BY 10Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 8, 5:35 AM MDT, 17 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
535 AM MDT WED JUL 8 2015

UTZ001>016-019>021-517-518-WYZ021-091300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
535 AM MDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN
AFFECT THE REGION. THE STRONGEST ACTIVITY MAY BRING LOCALLY HEAVY
RAINFALL AND SMALL HAIL IN ADDITION TO LOCALLY GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A DRIER AND GUSTY SOUTHWEST WIND IS EXPECTED TO DEVELOP LATE
WEEK...INCREASING THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS
BY THE UPCOMING WEEKEND.

MEANWHILE STORMS WILL LIKELY BECOME MORE ISOLATED IN NATURE. THE
MAIN THREAT WILL SHIFT FROM LOCALLY HEAVY RAINFALL TO LOCALLY
GUSTY WINDS AS ACTIVITY BECOMES HIGHER BASED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Jul 8, 8:26 PM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
826 PM MDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     25 SSW CLIVE            40.34N 113.24W
07/08/2015  M58 MPH          TOOELE             UT   MESONET

            SALT FLATS SENSOR IN THE DUGWAY MESONET...DPG15.

&&

ES
Local storm report, Jul 8, 8:27 PM MDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
827 PM MDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     2 SSW WENDOVER          40.72N 114.04W
07/08/2015  M77 MPH          TOOELE             UT   AWOS

            WENDOVER AIRPORT AWOS...KENV

&&

ES
Local storm report, Jul 8, 8:38 PM MDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
838 PM MDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     4 NE VERNON             40.13N 112.38W
07/08/2015  M72 MPH          TOOELE             UT   MESONET

            VERNON HILL SENSOR...VRH.

&&

ES
Special weather statement, Jul 8, 8:57 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
857 PM MDT WED JUL 8 2015

UTZ003-005-090345-
SALT LAKE AND TOOELE VALLEYS UT-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
857 PM MDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TOOELE COUNTY UNTIL 945
PM MDT...

AT 856 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES
NORTHEAST OF WENDOVER TO 12 MILES NORTH OF VERNON...AND MOVING
NORTHEAST AT 25 MPH.

WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. THESE WINDS WILL BE CROSS
WINDS ON INTERSTATE 80 AND CREATE HAZARDOUS DRIVING CONDITIONS.

LOCATIONS IMPACTED INCLUDE...
GRANTSVILLE...WENDOVER...DUGWAY...CLIVE...KNOLLS...DELLE AND
BONNEVILLE SALT FLATS.

STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 4098 11404 4082 11245 4006 11263 4020 11402
TIME...MOT...LOC 0256Z 245DEG 24KT 4091 11388 4026 11252

ES
Local storm report, Jul 8, 9:07 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
907 PM MDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      SPRINGDALE              37.18N 113.00W
07/08/2015                   WASHINGTON         UT   OTHER FEDERAL

            RIVER GAGE ON THE EAST FORK OF THE VIRGIN RIVER NEAR
            SPRINGDALE MEASURED FLOWS UP TO 1140 CFS.

&&

LC
Special weather statement, Jul 8, 10:50 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1050 PM MDT WED JUL 8 2015

UTZ002-003-005>008-090530-
WASATCH MOUNTAIN VALLEYS UT-SALT LAKE AND TOOELE VALLEYS UT-
NORTHERN WASATCH FRONT UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-WASATCH MOUNTAINS I-
80 NORTH UT-
1050 PM MDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUMMIT...NORTHERN SALT
LAKE...SOUTHEASTERN BOX ELDER...SOUTHWESTERN MORGAN...NORTHEASTERN
TOOELE...SOUTHWESTERN WEBER AND DAVIS COUNTIES UNTIL 1130 PM MDT...

AT 1049 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES
NORTH OF DELLE TO PARK CITY...AND MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...SANDY...OGDEN...LAYTON...
MURRAY...BOUNTIFUL...FARMINGTON...MORGAN...WEST JORDAN...
TAYLORSVILLE...ROY...COTTONWOOD HEIGHTS...CLEARFIELD...MIDVALE...
KAYSVILLE...HOLLADAY...SYRACUSE...SOUTH SALT LAKE AND CLINTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SALT LAKE CITY.

&&

LAT...LON 4135 11198 4091 11155 4055 11174 4102 11303
TIME...MOT...LOC 0449Z 241DEG 41KT 4115 11282 4068 11151

MT

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:05 PM MDTSpecial Weather StatementSLC55 min
Jul 8, 6:11 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele64 min
Jul 8, 7:05 PM MDTSevere Thunderstorm WarningSLCTooele55 min
Jul 8, 8:07 PM MDTSevere Thunderstorm WarningSLCBox Elder, Tooele53 min
Jul 8, 8:33 PM MDTSevere Thunderstorm WarningSLCTooele, Utah57 min
Jul 8, 8:57 PM MDTSpecial Weather StatementSLCTooele48 min
Jul 8, 9:30 PM MDTFlash Flood WarningSLCTooele3 hr
Jul 8, 10:50 PM MDTSpecial Weather StatementSLCDavis, Salt Lake40 min
Jul 8, 10:58 PM MDTAreal Flood AdvisorySLCDavis, Salt Lake62 min
Jul 9, 12:23 AM MDTSpecial Weather StatementSLCCache67 min
Jul 9, 1:13 PM MDTSpecial Weather StatementSLCWasatch47 min
Jul 9, 1:53 PM MDTAreal Flood AdvisorySLCUtah, Wasatch82 min
Jul 9, 2:46 PM MDTAreal Flood AdvisorySLCJuab119 min
Jul 9, 3:23 PM MDTAreal Flood AdvisorySLCTooele112 min
Jul 9, 3:56 PM MDTAreal Flood AdvisorySLCSalt Lake2 hr
Jul 9, 4:44 PM MDTAreal Flood AdvisorySLCDavis2 hr

Nearby

Flash Flood Warnings in Utah, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.